# SDR DALA2015011300262

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 33,244 hours, 4,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NOT ILLUMINATED AT SEAT 22G-H.  FOUND CONNECTOR AT EMERGENCY LIGHT ASSY CAME LOOSE, REINSTALLED.
